# SDR DL76G050241

- Difficulty date: April 27, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 60,290 hours, 14,451 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Burned
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON ARRIVAL F/A`S NOTICED A BURNED PLASTIC SMELL COMING FROM MID GALLEY NEAR ROW 5.  REMOVED BURNT PLASTIC FROM TRAYS IN NUMBER 2 OVEN MID GALLEY.  OVEN CHECKS GOOD.  NO PLASTIC SMELL WHILE USING OVEN OR AFTER TURNING OVEN OFF.  MCO AND PLACARD REMOVED.
